# SDR CA030708001

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-42
- Aircraft time: 11,723 hours
- Engine: Pwa PT6A41
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Buckled
- Location: Wing Locker
- Part time: 12,400 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT AT 8500 FT, LT WING LOCKER DOOR BUCKLED UP IN MIDDLE APPROX 4-5 INCHES, THEN CAME LOOSE FROM DOOR PIN AND POPPED OPEN & STARTED FLAPPING. AIRCRAFT SPEED WAS REDUCED TO 140 KTS & AIRCRAFT LANDING WAS UNEVENTFUL.  DETERMINED THAT WING LOCKER WAS PRESSURIZING IN FLT & WAS INCREASED ON THE DESCENT BY SPEED. IT WAS FOUND THAT THERE WERE SOME HOLES IN THE FORWARD END OF LOCKER & SEALEANT ON THE LOCKER SKIN SEAMES HAD DETERIORATED AND FALLEN OUT ALLOWING HIGH PRESSURE AIR FROM THE FLAP WELL TO ENTER THE LOCKER AREA. HOLES WERE PLUGGED & SEAMS RESEALED AND THE LOCKER WAS PRESSURE CHECKED FOR LEAKAGE AND FOUND SERVICEABLE.
